# SDR CA110718013

- Difficulty date: June 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206L-4
- Aircraft time: 4,602 hours
- Engine: Allsn 250C20R
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Fan
- Part number: 26028951
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: HO
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: A

## Discrepancy

DURING A FLIGHT THE PILOT REPORT SHUTDOWN NR 2 ENGINE BECAUSE OF OIL OVERTEMP UP TO 150 DEGREES AND ABOVE 120 DEGREES FOR 2 MIN.  LANDED SAFELY.  CAUSE WAS COOLER FAN FAILED.  T
